Congescor Overdose Side Effect Reports
The following Congescor Overdose side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Overdose, can occur, and what you can do about them.
A side effect could appear soon after you start Congescor or it might take time to develop.
|Overdose, Prothrombin Time Prolonged|
This Overdose side effect was reported by a physician from ITALY. A 86-year-old female patient (weight:NA) experienced the following symptoms/conditions: atrial fibrillation,hypothyroidism,hypertension,polymyalgia rheumatica. The patient was prescribed Congescor (dosage: Congescor 7.5 Mg Oral Tabs), which was started on Mar 01, 2011. Concurrently used drugs:
Congescor Overdose Causes and Reviews
What are opioids?
Opioids, sometimes called narcotics, are a type of drug. They include strong prescription pain relievers, such as oxycodone, hydrocodone, fentanyl, and tramadol. The illegal drug heroin is also an opioid.
A health care provider may give you a prescription opioid to reduce pain after you have had a major injury or surgery. You may get them if you have severe pain from health conditions like cancer. Some health care providers prescribe them for chronic pain.
Prescription opioids used for pain relief are generally safe when taken for a short time and as prescribed by your health care provider. However, people who take opioids are at risk for opioid dependence and addiction, as well as an Overdose. These risks increase when opioids are misused. Misuse means you are not taking the medicines according to your provider's instructions, you are using them to get high, or you are taking someone else's opioids.What is an opioid Overdose?
Opioids affect the part of the brain that regulates breathing. When people take high doses of opioids, it can lead to an Overdose, with the slowing or stopping of breathing and sometimes death.What causes an opioid Overdose?
An opioid Overdose can happen for a variety of reasons, including if you
- Take an opioid to get high
- Take an extra dose of a prescription opioid or take it too often (either accidentally or on purpose)
- Mix an opioid with other medicines, illegal drugs, or alcohol. An Overdose can be fatal when mixing an opioid and certain anxiety treatment medicines, such as Xanax or Valium.
- Take an opioid medicine that was prescribed for someone else. Children are especially at risk of an accidental Overdose if they take medicine not intended for them.
There is also a risk of Overdose if you are getting medication-assisted treatment (MAT). MAT is a treatment for opioid abuse and addiction. Many of the medicines used for MAT are controlled substances that can be misused.Who is at risk for an opioid Overdose?
Anyone who takes an opioid can be at risk of an Overdose, but you are at higher risk if you
- Take illegal opioids
- Take more opioid medicine than you are prescribed
- Combine opioids with other medicines and/or alcohol
- Have certain medical conditions, such as sleep apnea, or reduced kidney or liver function
- Are over 65 years old
The signs of an opioid Overdose include
- The person's face is extremely pale and/or feels clammy to the touch
- Their body goes limp
- Their fingernails or lips have a purple or blue color
- They start vomiting or making gurgling noises
- They cannot be awakened or are unable to speak
- Their breathing or heartbeat slows or stops
If you think someone is having an opioid Overdose,
- Call 9-1-1 immediately
- Administer naloxone, if it is available. Naloxone is a safe medication that can quickly stop an opioid Overdose. It can be injected into the muscle or sprayed into the nose to rapidly block the effects of the opioid on the body.
- Try to keep the person awake and breathing
- Lay the person on their side to prevent choking
- Stay with the person until emergency workers arrive
There are steps you can take to help prevent an Overdose:
- Take your medicine exactly as prescribed by your health care provider. Do not take more medicine at once or take medicine more often than you are supposed to.
- Never mix pain medicines with alcohol, sleeping pills, or illegal substances
- Store medicine safely where children or pets can't reach it. Consider using a medicine lockbox. Besides keeping children safe, it also prevents someone who lives with you or visits your house from stealing your medicines.
- Dispose of unused medicine promptly
If you take an opioid, it is also important to teach your family and friends how to respond to an Overdose. If you are at high risk for an Overdose, ask your health care provider about whether you need a prescription for naloxone.
Congescor Overdose Reviews
|Sun, 18 Dec 2011|
I am 86 and have atrial fibrillation and congestive heart failure. On 8/12/11, I was given Congescor/hemifurmurate by the chemist instead of my normal Bisoprolol. Instructions did say that I may feel ill for a few days . Within 3 days I developed difficulty breathing, dark yellow blood stained fluid running from the nose, dull headaches and light headedness and dark yellow urine in stops and starts rather than normal flow, I developed an extremely painful right ankle and ankle oedema with red erthyema rash, I was unable to walk and became semi-immobile around the around the home. Muscle weakness in the left knee and right ankle gave way when I tried to stand or walk around the home.
My sleeping patterns changed and I had to pull oxygen in, and was unable to breath comfortably in bed at night. By day 5, I was very ill and on day 6 contacted the GP surgery to let them know that I was going to have to stop the new tablets . The GP agreed.
|Sun, 29 Jan 2012|
wife noticed my water tablet had been changed from bendrafusamide to Congescor could this be why i have been feeling tired no energy and constent diharea
|Wed, 15 Dec 2010|
i have just been prescribed Congescor and Ramipril after a triple heart bypass back in April. Having read the Info Sheet I was suprised to read that once on it I have to see my Doctor and be weaned off it. Has any one else been prescribed similar 9 months after surgery?
|Wed, 12 Aug 2009|
|Are bouts of deprsession relevant to Congescor tablets|
|Wed, 03 Mar 2010|
|I am suffering from frequent severe headaches since starting Congescor. Has anyone else experienced this as a side effect?|
|Thu, 04 Jun 2009|
|i am 48 and i have Atriel Fibrillation and am on Congescor and Warfarin whilst awaiting a 'Cardioversion'. i am desperately trying to lose weight, is Congescor blocking my weight loss or is it just my age?|
|Sat, 04 Sep 2010|
|had bouts of dihareia normally once a day i am 78 blood presure is a little high|